... forgot to ask this of the doc today. What have your experiences been while on vimpat? Gain? Loss? Staying stable? Thank you.
Weight gain or loss has not been reported by taking Vimpat, however, Other common side effects, occurring in 2 to 14 percent of people, included (but were not limited to):
A spinning sensation (vertigo); Walking gait changes; Drowsiness; Shakiness (tremors); Involuntary eye movements; Balance problems; Memory problems.
It is recommended that you double check with your doc/pharmacist who has prescribed this med, hope this helps?
My daughter has been taking Vimpat 600mg daily for six months. She has not experienced any weight gain but has had some headaches and a bit of distored vision so is now being cut back on her dosage. 400mg daily is the usual recomended dosage but as she still did not have control her dosage was raised.
I have spoken to many people who have taken Vimpat, as I am researching this medicine, and no one has reported a change in their weight. Most have told me about an increase in fatique.
As far as seizure control- those that were on a keppra combo, and switched seemed to have fairly good results.
Those that switched from a Lexapro combination did not fair as well.
These are just opinions I have gotten from others. I hope they helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jan 2014 • 5 answers
Updated 15 Nov 2017 • 4 answers
Updated 17 Sep 2013 • 2 answers
Updated 30 May 2014 • 1 answer
Updated 8 Apr 2017 • 1 answer